Alert archive / North Carolina / Flash Flood Watches in 2021
Flash Flood Watch 1, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood watch at Feb 17, 2021, 3:01 PM EST for 18 counties in North Carolina. It took effect at Feb 18, 2021, 10:00 AM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2021, 3:01 PM EST (20:01 UTC)
- In effect from
- Feb 18, 2021, 10:00 AM EST
- Expired
- Feb 19, 2021, 7:00 AM EST
- In force
- 21 hr
- Issued by
- NWS Raleigh, NC
- Flood severity
- None
Counties Anson County, NC, Cumberland County, NC, Edgecombe County, NC, Franklin County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Wake County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 35 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
016 WGUS62 KRAH 172001 FFARAH URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Raleigh NC 301 PM EST Wed Feb 17 2021 NCZ011-026>028-041>043-074>078-083>086-088-089-180400- /O.NEW.KRAH.FF.A.0001.210218T1500Z-210219T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Montgomery- Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland- Sampson- Including the cities of Princeville, Nashville, Carthage, Apex, Spring Hope, Wilson, Angier, Polkton, Rockingham, Enfield, Sanford, Smithfield, Southern Pines, Cary, Dunn, Roanoke Rapids, Wadesboro, Selma, Raeford, Ellerbe, Clayton, Hope Mills, Franklinton, Louisburg, Scotland Neck, Roseboro, Wagram, Raleigh, Tarboro, Clinton, Fayetteville, Laurinburg, Erwin, Rocky Mount, Buies Creek, Wake Forest, Knightdale, Camp Mackall, Spring Lake, Goldsboro, Troy, Lillington, Aberdeen, and Pinehurst 301 PM EST Wed Feb 17 2021 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... The National Weather Service in Raleigh has issued a * Flash Flood Watch for a portion of central North Carolina, including the following areas, Anson, Cumberland, Edgecombe, Franklin, Halifax, Harnett, Hoke, Johnston, Lee, Montgomery, Moore, Nash, Richmond, Sampson, Scotland, Wake, Wayne and Wilson. * From Thursday morning through Friday morning * Moderate to heavy rainfall from showers and isolated thunderstorms will move across the region Thursday morning through Friday morning. Rainfall of 2 to 3 inches on already saturated soils will increase the risk of flash flooding, especially where training storms develop. Rises on streams and creeks may also lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ JJT
6 follow-up statements
771 WGUS62 KRAH 180241 FFARAH Flood Watch National Weather Service Raleigh NC 941 PM EST Wed Feb 17 2021 NCZ011-026>028-041>043-074>078-083>086-088-089-181100- /O.CON.KRAH.FF.A.0001.210218T1500Z-210219T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Montgomery- Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland- Sampson- Including the cities of Princeville, Nashville, Carthage, Apex, Spring Hope, Wilson, Angier, Polkton, Rockingham, Enfield, Sanford, Smithfield, Southern Pines, Cary, Dunn, Roanoke Rapids, Wadesboro, Selma, Raeford, Ellerbe, Clayton, Hope Mills, Franklinton, Louisburg, Scotland Neck, Roseboro, Wagram, Raleigh, Tarboro, Clinton, Fayetteville, Laurinburg, Erwin, Rocky Mount, Buies Creek, Wake Forest, Knightdale, Camp Mackall, Spring Lake, Goldsboro, Troy, Lillington, Aberdeen, and Pinehurst 941 PM EST Wed Feb 17 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... The Flash Flood Watch continues for * A portion of central North Carolina, including the following areas, Anson, Cumberland, Edgecombe, Franklin, Halifax, Harnett, Hoke, Johnston, Lee, Montgomery, Moore, Nash, Richmond, Sampson, Scotland, Wake, Wayne and Wilson. * From Thursday morning through Friday morning * Moderate to heavy rainfall of 2 to 3 inches will fall across the region Thursday morning through Friday morning. Saturated ground and elevated river levels will result in run-off and poor drainage of water. Numerous area rivers are already in flood and are forecast to continue to rise through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ CBL
507 WGUS62 KRAH 180822 FFARAH Flood Watch National Weather Service Raleigh NC 322 AM EST Thu Feb 18 2021 NCZ011-026>028-041>043-074>078-083>086-088-089-181700- /O.CON.KRAH.FF.A.0001.210218T1500Z-210219T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Montgomery- Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland- Sampson- Including the cities of Princeville, Nashville, Carthage, Apex, Spring Hope, Wilson, Angier, Polkton, Rockingham, Enfield, Sanford, Smithfield, Southern Pines, Cary, Dunn, Roanoke Rapids, Wadesboro, Selma, Raeford, Ellerbe, Clayton, Hope Mills, Franklinton, Louisburg, Scotland Neck, Roseboro, Wagram, Raleigh, Tarboro, Clinton, Fayetteville, Laurinburg, Erwin, Rocky Mount, Buies Creek, Wake Forest, Knightdale, Camp Mackall, Spring Lake, Goldsboro, Troy, Lillington, Aberdeen, and Pinehurst 322 AM EST Thu Feb 18 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 10 AM EST THIS MORNING THROUGH FRIDAY MORNING... The Flash Flood Watch continues for * A portion of central North Carolina, including the following areas, Anson, Cumberland, Edgecombe, Franklin, Halifax, Harnett, Hoke, Johnston, Lee, Montgomery, Moore, Nash, Richmond, Sampson, Scotland, Wake, Wayne and Wilson. * From 10 AM EST this morning through Friday morning * Moderate to heavy rainfall of 1 to 3 inches will fall across the region this morning through Friday morning. Saturated ground and elevated river levels will result in run-off and poor drainage of water. Numerous area rivers are already in flood and are forecast to continue to rise through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ Green
803 WGUS62 KRAH 182042 FFARAH Flood Watch National Weather Service Raleigh NC 342 PM EST Thu Feb 18 2021 .Low pressure will bring another round of significant rain to the area through Friday morning. . NCZ011-026>028-041>043-074>078-083>086-088-089-190930- /O.CON.KRAH.FF.A.0001.000000T0000Z-210219T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Montgomery- Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland- Sampson- Including the cities of Princeville, Nashville, Carthage, Apex, Spring Hope, Wilson, Angier, Polkton, Rockingham, Enfield, Sanford, Smithfield, Southern Pines, Cary, Dunn, Roanoke Rapids, Wadesboro, Selma, Raeford, Ellerbe, Clayton, Hope Mills, Franklinton, Louisburg, Scotland Neck, Roseboro, Wagram, Raleigh, Tarboro, Clinton, Fayetteville, Laurinburg, Erwin, Rocky Mount, Buies Creek, Wake Forest, Knightdale, Camp Mackall, Spring Lake, Goldsboro, Troy, Lillington, Aberdeen, and Pinehurst 342 PM EST Thu Feb 18 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... The Flash Flood Watch continues for * A portion of central North Carolina, including the following areas, Anson, Cumberland, Edgecombe, Franklin, Halifax, Harnett, Hoke, Johnston, Lee, Montgomery, Moore, Nash, Richmond, Sampson, Scotland, Wake, Wayne and Wilson. * Through Friday morning * Additional rainfall of 1 to 1.5 inches is expected through Friday morning. Saturated ground and elevated river levels will result in rapid run-off. Numerous area rivers are already in flood and are forecast to continue to rise through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ PWB
029 WGUS62 KRAH 190225 FFARAH Flood Watch National Weather Service Raleigh NC 925 PM EST Thu Feb 18 2021 .Low pressure will bring another round of rain to the area through Friday morning. . NCZ011-026-027-041-074>076-083-084-190330- /O.CAN.KRAH.FF.A.0001.000000T0000Z-210219T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Halifax-Franklin-Nash-Wake-Montgomery-Moore-Lee-Anson-Richmond- Including the cities of Roanoke Rapids, Enfield, Scotland Neck, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Raleigh, Cary, Apex, Wake Forest, Knightdale, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Wadesboro, Polkton, Rockingham, and Ellerbe 925 PM EST Thu Feb 18 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of central North Carolina has been cancelled. Additional rainfall amounts of up to a half inch are expected overnight. However, no additional flooding will occur. $$ NCZ028-042-043-077-078-085-086-088-089-191200- /O.CON.KRAH.FF.A.0001.000000T0000Z-210219T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-Cumberland- Sampson- Including the cities of Tarboro, Princeville, Smithfield, Selma, Clayton, Wilson, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 925 PM EST Thu Feb 18 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... The Flash Flood Watch continues for * A portion of central North Carolina, including the following areas, Cumberland, Edgecombe, Harnett, Hoke, Johnston, Sampson, Scotland, Wayne, and Wilson. * Until 7 AM EST Friday * Additional rainfall of 0.5 to 1.0 inches is expected through Friday morning. Saturated ground and elevated river levels will result in rapid run-off. Numerous area rivers are already in flood and are forecast to continue to rise through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$
292 WGUS62 KRAH 190853 FFARAH Flood Watch National Weather Service Raleigh NC 353 AM EST Fri Feb 19 2021 NCZ028-042-043-077-078-085-086-088-089-191200- /O.CON.KRAH.FF.A.0001.000000T0000Z-210219T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-Cumberland- Sampson- Including the cities of Wilson, Wagram, Clinton, Dunn, Buies Creek, Goldsboro, Roseboro, Selma, Raeford, Princeville, Angier, Spring Lake, Erwin, Clayton, Hope Mills, Lillington, Camp Mackall, Tarboro, Fayetteville, Smithfield, and Laurinburg 353 AM EST Fri Feb 19 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... The Flash Flood Watch continues for * A portion of central North Carolina, including the following areas, Cumberland, Edgecombe, Harnett, Hoke, Johnston, Sampson, Scotland, Wayne and Wilson. * Until 7 AM EST this morning * A batch of moderate to heavy rain will move through the Coastal Plain of North Carolina early this morning, dropping up to an inch of rain on already saturated soils, causing a risk for flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ GIH
046 WGUS62 KRAH 191145 FFARAH Flood Watch National Weather Service Raleigh NC 645 AM EST Fri Feb 19 2021 NCZ028-042-043-077-078-085-086-088-089-191245- /O.EXP.KRAH.FF.A.0001.000000T0000Z-210219T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-Cumberland- Sampson- Including the cities of Wilson, Wagram, Clinton, Dunn, Buies Creek, Goldsboro, Roseboro, Selma, Raeford, Princeville, Angier, Spring Lake, Erwin, Clayton, Hope Mills, Lillington, Camp Mackall, Tarboro, Fayetteville, Smithfield, and Laurinburg 645 AM EST Fri Feb 19 2021 ...FLASH FLOOD WATCH WILL EXPIRE AT 7 AM EST THIS MORNING... The Flash Flood Watch for a portion of central North Carolina, including the following areas, Cumberland, Edgecombe, Harnett, Hoke, Johnston, Sampson, Scotland, Wayne and Wilson, will expire AT 7 AM EST this morning. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ GIH
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood watch went out at Feb 17, 2:21 PM EST, 40 minutes earlier.
Area forecast discussion, Feb 17, 2:21 PM EST, 40 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 221 PM EST Wed Feb 17 2021 .SYNOPSIS... Arctic high pressure will build across the middle Atlantic today and extend south across the region through Thursday night. At the same time, a front and waves of low pressure will develop northeastward along the Gulf and Southeast coast. && .NEAR TERM /THROUGH THURSDAY/... Update as of 1000 AM Wednesday... Surface high pressure across the Mid-Atlantic will continue cold air advection today, with highs 10-15 degrees below seasonal normals yielding temperatures in the 40s. Skies will be partly cloudy before the next system approaches the region later today. No major changes were needed with this update. Please see the discussion below for the forecast for tonight through Thursday. Discussion as of 315 AM Wednesday... Clouds will rapidly increase this evening, and precipitation will follow soon after. The low pressure system responsible for the precipitation will be off the Louisiana coast this evening, moving northeast into southern Georgia by Thursday evening. While temperatures will be warm enough for most precipitation to start as rain, cooling surface temperatures will allow for a wide portion of the forecast area to switch over to freezing rain. Freezing rain will persist for many hours in many locations, through the rest of the night and all of the day on Thursday. However, the warm nose of temperatures above the surface may not initially be warm enough to completely melt all snowflakes, and the below freezing surface layer may be thick enough to allow for some sleet to occur due to refreezing. The sleet should be a relatively short-lived event, coming to an end by sunrise. By sunrise Thursday, all precipitation should be falling as rain or freezing rain, and the transition zone will shift very slowly north through the day. Many locations west of I-95 should have at least a brief period of freezing rain except for southwestern counties such as Anson, Richmond, and Scotland. While the forecast for the last couple of days has leaned heavily on the (colder) NAM solution, even the GFS is now coming in line with the NAM in showing a sustained period of below freezing temperatures as a result of cold advection, which provides increased confidence in a prolonged freezing rain event. While locations north of I-85 will generally remain below freezing all day, Sampson County is the only area that might possibly have temperatures rise above 40 degrees on Thursday. Finally, as strange as it is to think about when most of the area will be receiving frozen precipitation, cannot rule out a slight chance for thunderstorms, particularly east of I-95. In this area, elevated convection may be able to develop off the top of the strong inversion at 3-4 thousand feet with moderate lapse rates extending into mid levels. Have converted all counties that were in a Winter Storm Watch to a Winter Storm Warning, in addition to adding Davidson and Randolph Counties into a Warning. As expected, have also put several counties in a Winter Weather Advisory where at least some freezing rain accumulation is expected. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/... As of 315 AM Wednesday... 00Z model runs show precipitation sticking around longer, and this is reflected in the updated forecast. Freezing rain may still be as far south as US-64 to the west of Raleigh at sunset Thursday, and while precipitation will continue through the night, the transition from freezing rain to rain will be a slow one Thursday night. Widespread precipitation will continue through the night, with locations west of US-1 only beginning to dry out by late Thursday night. While localized freezing rain is possible Friday morning, temperatures should have warmed up enough that all precipitation has changed over to rain by that time. While the Winter Storm Watch was only in effect through midnight Friday, due to the colder air sticking around longer, have issued advisories/warnings through 7am Friday. Rain will continue east of US-1 through much of the morning, with a chance of rain lingering east of I-95 through the afternoon. Highs will be in the 40s. High pressure will finally begin to build into the region Friday night, allowing skies to become mostly clear. Temperatures will also plummet, falling into the 20s. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... As of 221 PM Wednesday... Finally, a break in the precip looks to be on the horizon as the longwave trough axis exits the Mid Atlantic Friday evening/Saturday morning. Outside of a very slight chance of a lingering shower along and east of I-95 Friday evening, conditions should be dry for the upcoming weekend. While the amplitude of the ridge forecast to move through the area this weekend isn't terribly impressive and we retain at least some degree of a northwesterly component to the flow through Sunday morning, conditions should be dry, but cool. Temps this weekend will reach the low to mid 40s for highs, low to mid 20s for lows under mostly clear skies/favorable conditions for radiational cooling. Meanwhile, a fast moving shortwave trough will eject from the Rockies and into the southern Plains on Sunday, with upper level moisture and the first suggestions of isentropic ascent across the SE CONUS late Sunday/early Monday. Sensible weather impacts at the onset will be in the form of increasing clouds late Sunday night, with precip chances holding off until daybreak Monday. Latest available 12Z guidance and ensembles suggest a period of steady or slowly rising temperatures early Monday morning which would preclude any sort of wintry mix, and I kept the forecast all liquid at this point. The fast moving nature of this wave will keep precip totals down, and mainly confined to the daytime hours on Monday, with a rapid drying trend expected Monday night. GEFS and ECENS are also in line with this precip timing, although EC members are a bit quicker with precip arrival and departure. Weak northwesterly flow will gradually become zonal by mid week, with nothing obvious upstream in the way of troughs. All in all, the extended looks quiet save for the Monday shortwave. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... As of 108 PM Wednesday... High confidence in VFR conditions to start the TAF period. MVFR ceilings across southeastern South Carolina will move northward this evening and should reach FAY by 00Z and all other sites between 02- 03Z. Not much change in the forecast as we are still expecting IFR conditions after 06Z as precipitation overspreads the region. Freezing rain is expected at GSO/INT/RDU, with possible sleet mixed in only briefly at GSO/INT. With temperatures forecast to be at or below freezing over the Triad and Triangle through 18Z, have only freezing rain at GSO/INT/RDU. There looks to be a period of moderate freezing rain at GSO/INT between 10 and 15Z with the axis of heaviest precipitation. Precipitation should be all rain at RWI and FAY, though cannot rule out a brief period of freezing rain at RWI prior to 12Z given latest forecast soundings. Outlook: Areas of freezing rain will become rain by Friday morning, with rain ending from west to east by Friday afternoon/evening. VFR conditions are expected over the weekend. Another storm system may approach late Monday with possible sub-VFR conditions. && .RAH WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning from midnight tonight to 7 AM EST Friday for NCZ007>010-021>025-038-039. Winter Weather Advisory from midnight tonight to 7 AM EST Friday for NCZ011-026-027-040-041-073>076. && SYNOPSIS...MWS NEAR TERM...Green/JJT SHORT TERM...Green LONG TERM...Leins AVIATION...Kren
Hazardous weather outlook, Feb 17, 3:18 AM EST, 11 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 318 AM EST Wed Feb 17 2021 NCZ007>010-021>025-038-039-181200- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Davidson-Randolph- 318 AM EST Wed Feb 17 2021 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST FRIDAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ011-026-027-040-041-073>076-181200- Halifax-Franklin-Nash-Chatham-Wake-Stanly-Montgomery-Moore-Lee- 318 AM EST Wed Feb 17 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST FRIDAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ028-042-043-077-078-083>086-088-089-181200- Edgecombe-Johnston-Wilson-Harnett-Wayne-Anson-Richmond-Scotland-Hoke- Cumberland-Sampson- 318 AM EST Wed Feb 17 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 8:33 PM EST | River Flood Warning | RAH | Cumberland | 18 hr |
| Feb 17, 3:13 AM EST | Winter Storm Warning | RAH | Alamance, Davidson, Durham, Forsyth, Granville, Guilford and 5 more | 52 hr |
| Feb 17, 3:13 AM EST | Winter Weather Advisory | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Franklin and 10 more | 52 hr |
| Feb 17, 6:06 AM EST | Areal Flood Warning | RAH | Sampson | 4 days |
Nearby
Flash Flood Watches in North Carolina, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.